Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ends of Riemannian manifolds with nonnegative Ricci curvature outside a compact set


Author: Mingliang Cai
Journal: Bull. Amer. Math. Soc. 24 (1991), 371-377
MSC (1985): Primary 53C20
DOI: https://doi.org/10.1090/S0273-0979-1991-16038-6
MathSciNet review: 1071028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] U. Abresch, Lower curvature bounds, Toponogov's Theorem and bounded topology, Ann. Sci. École Norm. Sup. Paris 28 (1985), 665-670.
  • [AG] U. Abresch and D. Gromoll, On complete manifolds with nonnegative Ricci curvature, J. Amer. Math. Soc. (to appear). MR 1030656
  • [CG] J. Cheeger and D. Gromoll, The Splitting Theorem for manifolds of nonnegative Ricci curvature, J. Differential Geom. 6 (1971), 119-128. MR 303460
  • [EH] J. Eschenburg and E. Heintze, An elementary proof of the Cheeger-Gromoll Splitting Theorem, Ann. Global Anal. Geom. 2 (1984), 141-151. MR 777905
  • [L] Z. Liu., Ball covering on manifolds with nonnegative Ricci curvature near infinity, SUNY at Stony Brook, preprint, 1990.
  • [LT] P. Li and L. F. Tam, Harmonic functions and the structure of complete manifolds, University of Arizona, preprint, 1990. MR 1158340
  • [T] V. A. Toponogov, Riemannian spaces which contain straight lines, Amer. Math. Soc. Transl. (2) 37 (1964), 287-290.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20

Retrieve articles in all journals with MSC (1985): 53C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16038-6

American Mathematical Society